# SDR ABXA9700916

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46041
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 5644220501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB FOUND TO BE DELAMINATED, MID SURFACE, BOTH SIDES 4 BY 6.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
